# SDR AALA20041264

- Difficulty date: December 25, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - EN ROUTE DTW-DFW COULD NOT RETRACT LANDING GEAR.  HANDLE STOPPED HALF-WAY UP.  RETURNED DTW AND LANDED WITHOUT INCIDENT.  OPERATED GEAR HANDLE SEVERAL TIMES AND SWUNG NOSE GEAR SEVERAL TIMES.  SERVICED NOSE GEAR WITH 5606 AND NITROGEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
